U.S. doctors online nowAsk doctors free
Paraguay
A 23-year-old female asked:

I'm currently living in paraguay and i take zyrtec and flonase everyday for allergies. this week i added a pill with sudafed and claritin in it to clear up extra sinus trouble from a cold, but now i'm having stomachaches and trouble sleeping. is the pseud

1 doctor answer3 doctors weighed in
Dr. John Chiu
Allergy and Immunology 57 years experience
Pseudoephe: Insomnia is a common side effect from pseudoephedrine and I have not recommended it use for at least a decade. Be sure to aim the Flonase towards the sides of the nose and not in the center and see if this works better. If not, time to see a doctor to see if you may have a sinus infection.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 4, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.